zbMATH — the first resource for mathematics

The interval topology of a lattice. (English) Zbl 0051.26002

Full Text: DOI
[1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. · Zbl 0033.10103
[2] Orrin Frink Jr., Topology in lattices, Trans. Amer. Math. Soc. 51 (1942), 569 – 582. · Zbl 0061.39305
[3] Basil C. Rennie, The theory of lattices, Foister and Jagg, Cambridge, England, 1951. · Zbl 0044.37901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.